# SDR FDEA201003251011

- Difficulty date: March 25, 2010
- Submitted: March 29, 2010
- Operation: Air carrier
- Aircraft: N479FE
- Make and model: Boeing 727227
- Aircraft serial: 21461
- Aircraft time: 44,408 hours, 28,804 cycles
- Engine: Pwa JT8D15
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1042
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENTS 3EA EXTERIOR FUSELAGE BS 1042 STR 24R - 25R. DENTS FOUND OUT OF LIMITS IAW B727 SRM 53-30-1 FIG 1. CUT-OUT DAMAGED AREA DIM: 1" X 1" AND FABRICATED REPAIR DOUBLER FROM 2024T3 .071 PO NR 9009120 DIM: 8.6" X 6.7" IAW SRM 53-30-2, FIG 2 AND 53-30-3 FIG 1.  DOUBLER TREATED PRIMED & INSTALLED IAW SRM 51-10-2 & 53-30-3 FIG 1.
